# SDR ASOA201200350

- Difficulty date: January 30, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 21,970 hours, 15,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 CABIN CEILING EMERGENCY LIGHT INOP.  RELAMPED NR 3 CABIN CEILING EMERGENCY LIGHT.  OPS CHECKED GOOD IAW AMM 33-51-00.
